Integer-valued time series

Fokianos, K. (2009) Integer-valued time series. Wiley Interdisciplinary Reviews: Computational Statistics, 1 (3). pp. 361-364.

Full text not available from this repository.

Abstract

Integer‐valued time series data appear in several diverse applications. However, modeling and inference for these types of dependent data pose several questions and interesting problems. The method of generalized linear models turns out to provide a sound framework for modeling and estimation whereby all computations are carried out by well‐established software. I review this area of research and propose some other models.

Item Type:
Journal Article
Journal or Publication Title:
Wiley Interdisciplinary Reviews: Computational Statistics
Subjects:
ID Code:
127817
Deposited By:
Deposited On:
01 Oct 2018 11:08
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:33